# SDR SWIA200110407

- Difficulty date: November 30, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 6,141 hours, 6,292 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AND DURING DESCENT INTO RNO RUDDER SYSTEM INDICATED UNCOMMANDED RUDDER MOVEMENT LEFT AND RIGHT.  REMOVED AND REPLACED LEFT AND RIGHT YAW DAMPER ACTUATORS AND NR 1 AND NR 2 AHRS COMPUTERS.  ALL OPS CHECK GOOD.
